# SDR DALA14022903722

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 44,376 hours, 17,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN SEAT TRACK AT BS 727B SPLICE STRAP LBL 24.7, RBL 24.7, LBL 45.5, RBL 45.5 CRACKED.  REPAIRED IAW ERA 524910-14AD, REV ORIG ON NRC'S 76, 77, 83 AND 84.
